Thursday, July 31, 2014

Question

praveena
07/15/08
praveena, Community Member
Category: Migraine

migraine and vertigo

my sister is 23yrs old. she is a software engineer. she is sufering from vertigo and headache most of the days that interrupt her from working. The ENT suspected migraine and gave her inderal. soon after taking inderal she started noticing side effects like tingling sensation .her vertigo attacks…

Answer

Note: Your answer will be publicly visible on the internet. Do not include personally identifiable information.

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.